CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A new approximate mathematical model for global convergence for a coefficient inverse problem with backscattering data

Larisa Beilina (Institutionen för matematiska vetenskaper, matematik) ; M. V. Klibanov
Journal of Inverse and Ill-Posed Problems (0928-0219). Vol. 20 (2012), 4, p. 513-565.
[Artikel, refereegranskad vetenskaplig]

An approximately globally convergent numerical method for a 3d coefficient inverse problem for a hyperbolic equation with backscattering data is presented. A new approximate mathematical model is presented as well. An approximation is used only on the first iteration and amounts to the truncation of a certain asymptotic series. A significantly new element of the convergence analysis is that the so-called "tail functions" are estimated. Numerical results in 2d and 3d cases are discussed, including the one for a quite heterogeneous medium.

Nyckelord: Coefficient inverse problems, approximate global convergence, new approximate mathematical, numerical-method

Denna post skapades 2012-11-02. Senast ändrad 2016-06-27.
CPL Pubid: 165396


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur